List of citations in Numdam for : Global analysis for a two-dimensional elliptic eigenvalue problem with the exponential nonlinearity

Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 367-397.

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 81-100.

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, pp. 191-222.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 6 (2007) no. 2, pp. 269-290.

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, pp. 227-257.

Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 3, pp. 271-296.

Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 5, pp. 653-666.